# SDR AALA202101139005

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,475 hours, 5,581 cycles
- System (JASC): 5200 · Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM26329
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR 831 DOES NOT PASS DAMPING FUNCTION OPERATIONAL TEST.  REPLACED DOOR DAMPER CYLINDER, PER AMM 52-11-14-400-001-B.
